The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 30, Number 4 (1959), 1152-1157.
Measurability of Extensions of Continuous Random Transforms
Extension theorems of Tietze and Hahn-Banach play an important part in functional analysis. It seems reasonable to deal with similar questions for random transforms. In the present paper some measurability problems arising in connection with this probabilistic generalization are solved.
Ann. Math. Statist., Volume 30, Number 4 (1959), 1152-1157.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hans, Otto. Measurability of Extensions of Continuous Random Transforms. Ann. Math. Statist. 30 (1959), no. 4, 1152--1157. doi:10.1214/aoms/1177706100. https://projecteuclid.org/euclid.aoms/1177706100